# SDR ASAA2023032442562

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 37,163 hours, 11,782 cycles
- System (JASC): 2610 · Detection System
- Part: Module
- Part number: 90195002
- Part serial: 6435
- Condition: Faulty
- Location: E/E Shelf E2-2
- Part time: 37,174 hours, 11,786 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FINE EXTINGUISHER TEST. ENG #2 FIRE HANDLE WILL NOT ILLUMINATE. GROUNDED - YES. PERFORMED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE. SHOWS #2 ENG LOOP A FAULT. PER B737-900 FIM 26-10 TASK 810, EXAMINED TERMINAL LUGS, HARNESSES AND ENG FIRE DETECTORS FOR DAMAGE. PERFORMED RESISTANCE CHECKS ON ENG FAN UPPER AND LOWER LOOP A ELEMENTS AND ENG CORE LEFT AND RIGHT LOOP A ELEMENTS. CHECKS NORMAL. REINSTALLED ALL LOOP A TERMINAL POINTS. REF B737-900 AMM 26-11-01. REMOVED AND REPLACED ENGINE AND APU FIRE DETECTION MODULE. OPS NORMAL. REF AMM 26-10-01/401.
